(Closed) Birth Control Question (depo-provera)

posted 6 years ago in Intimacy
Post # 3
Member
31 posts
Newbee
  • Wedding: July 2012

Sorry i will not be that much help but I was on depo for about 4 years. For the most part my periods stopped. No spotting for me.  9 months is not that long for depo. I would call your doctor and ask. Or the next time you go in say something. They know your medical history so they should give you a lot better answer than what you will get here.

Post # 4
Hostess
2556 posts
Sugar bee
  • Wedding: May 2014

I agree with PP about calling your doctor.  I was on Depo for years and lost my period from Day 1, but every now and then I would get crampy and/or spot randomly.  Every women is different.

Post # 6
Member
569 posts
Busy bee

@LadySmurph:  no spotting is totally normal. in fact the first year i was on it i spotted almost all the time, then my period went away altogether.

Post # 8
Member
619 posts
Busy bee
  • Wedding: November 2013

I was on depo for two years – it was awesome. My doctor said that different things happen for different women, and that some do still have periods. I didn’t, but I did find that about every 8 months or so I would get some super light spotting for a day, and that was it. He took me off it after two years as he said it wasn’t meant to be used long term, and he was concerned that it was making me gain weight… well, I’m about 50lb heavier now, so whatever to that comment.

OP, how often do you get the shot? I know it’s meant to be 12 weeks, but I always used to go at the 10 week mark, because I could feel myself becoming a hormonal bitch if I left it much later than that… lol

The topic ‘Birth Control Question (depo-provera)’ is closed to new replies.

Find Amazing Vendors